Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the withdrawal symptoms of contraceptive pills?

I have been on birth control for over a year and I have noticed that sometimes I have unusual mood swings. I am going to stop taking my birth control pills to see if that changes anything. What kind of changes can I expect from going off the pill? Does the pill affect your mood? I take Mononessa
Thu, 21 Mar 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Intake of birth control pills could cause certain hormonal changes in the body, which could affect as mood swings.
However, once you stop intake of birth control pills, fertility returns back to normal soon. Other effects which could have been caused due to the intake of birth control pills would gradually return back to normal.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ashakiran S, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the withdrawal symptoms of contraceptive pills?

Hi, Intake of birth control pills could cause certain hormonal changes in the body, which could affect as mood swings. However, once you stop intake of birth control pills, fertility returns back to normal soon. Other effects which could have been caused due to the intake of birth control pills would gradually return back to normal. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Ashakiran S, General & Family Physician